# SDR AALA201912139004

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 29,706 hours, 12,163 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: TAKE OFF WARNING SOUNDED ON T/O AT POWER UP. CLEARED RUNWAY AND CHECKED CONFIGURATION ALL  NORMAL. T/O WARNING WARNING WOULD NOT REPEAT. PERFORMED TAKE OFF WARNING SYS TEST IAW AMM 31-51-00-730-803. A/C OK FOR SERVICE.
